# SDR KPVA200622

- Difficulty date: November 22, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 25,382 hours, 49,709 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

(PIREP) NR 2 HYDRAULIC LEAK.  (MX) INSTALLED TEMPLINE FOR SPU (NR 2) PRESSURE LINE IAW GMM 8.2 & DHC MM 20-06-03 PG 9.  LEAK CHECK GOOD, NO DEFECTS.
